# SDR WRLA2007038

- Difficulty date: February 8, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bracket
- Part number: AHL74281
- Condition: Cracked
- Location: Fuel System
- Part time: 62,911 hours, 11,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C+12A CHECK, EGAT MECHANIC FOUND TAIL SECTION STA 2033-2122 TAIL FUEL SYSTEM HAVE BRACKET CRACK AND CLAMP CRACK.  REPLACED TAIL FUEL SYSTEM BRACKET AND CLAMP PER AMM 20-05-02 900-801 REV 57.
